The Two-dimensional Harmonic Oscillator on a Noncommutative Space with Minimal Uncertainties

Fring, A. & Dey, S. (2013). The Two-dimensional Harmonic Oscillator on a Noncommutative Space with Minimal Uncertainties. Acta Polytechnica, 2013(3), pp. 268-276.

[img]
Preview
PDF
Download (110kB) | Preview
Official URL: http://ctn.cvut.cz/ap/

Abstract

The two dimensional set of canonical relations giving rise to minimal uncertainties previously constructed from a q-deformed oscillator algebra is further investigated. We provide a representation for this algebra in terms of a flat noncommutative space and employ it to study the eigenvalue spectrum for the harmonic oscillator on this space. The perturbative expression for the eigenenergy indicates that the model might possess an exceptional point at which the spectrum becomes complex and its PT-symmetry is spontaneously broken.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/2462

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics